# SDR DALA2024051405164

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 74,810 hours, 35,154 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: VERY NOTICABLE OILY SMELL IN COCKPIT AND CABIN UPON ENTRY OF AIRCRAFT. AIRCRAFT WAS AT GATE FOR APROX 1 HOUR W/ AMP OPERATING PACK 1 + 2, NO GROUND CONDITIONED AIR. C/A: OND SIGNS OF COMPRESSOR OIL INSIDE THE DUCT UPSTREAM OF LOAD CONTROL VALVE. PERFORMED DECONTAMINATE THE ECS WHEN THE APU IS INOP (REVERSE FLOW) IAW A320 W/C #2100-2005. OK FOR SERVICE. NO GO ODI PREVENTION C/W ATA 2172. (LP: 5866018)
